# SDR R61A2023071400097

- Difficulty date: June 28, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000039
- Aircraft time: 41,334 hours, 28,166 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: UNKNOWN
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LH SIDE OF THE FUSELAGE JUST BELOW THE H-STAB POSITION MARKS HAS AN UNIDENTIFIED/UNTRACKED REPAIR. PERFORMED PERMANENT REPAIR TO UNTRACKED REPAIR AT THE LH SIDE OF THE FUSELAGE JUST BELOW THE H-STAB POSITION MARKS REF ETD2023-170-016882 REV A.
